CSpace
FURTHER RESULTS ON THE PROBLEM OF DISTRIBUTION OF FREQUENCIES
CHEN, WD
1984
Source PublicationKEXUE TONGBAO
ISSN0454-0948
Volume29Issue:4Pages:427-432
Language英语
WOS Research AreaScience & Technology - Other Topics
WOS SubjectMultidisciplinary Sciences
WOS IDWOS:A1984ST20600001
PublisherPERGAMON-ELSEVIER SCIENCE LTD
Citation statistics
Cited Times:4[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27599
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST SYST SCI,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
CHEN, WD. FURTHER RESULTS ON THE PROBLEM OF DISTRIBUTION OF FREQUENCIES[J]. KEXUE TONGBAO,1984,29(4):427-432.
APA CHEN, WD.(1984).FURTHER RESULTS ON THE PROBLEM OF DISTRIBUTION OF FREQUENCIES.KEXUE TONGBAO,29(4),427-432.
MLA CHEN, WD."FURTHER RESULTS ON THE PROBLEM OF DISTRIBUTION OF FREQUENCIES".KEXUE TONGBAO 29.4(1984):427-432.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[CHEN, WD]'s Articles
Baidu academic
Similar articles in Baidu academic
[CHEN, WD]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[CHEN, WD]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.